# SDR UPS08551768

- Difficulty date: March 7, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS "UNARMED" LIGHT MODULE ONE LAMP INOP.  RELAMPED PER AMM 33-13-00-2.
